# SDR CALA2025102310436

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5348004320700
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 66R STR 23R FWD OF GIRT BAR FITTING HAS CORROSION.  REPAIRED RT DOOR SILL FR 66 STR 23R FWD OF GIRT BAR FITTING IAW SRM 53-41-14-283-002.
